So I have some pink tamoxifen and some white torem, The problem is that they have white solid pieces that fall to the bottom and will not dissolve when shaken. Any help will be appreciated.
might not be enough solvent to dissolve it all, or it migh be too cold, or some solvent has evaporated (thus no longer having enough)... many reasons can lead to crashed stuff.
You can always put it in a warm water bath to help slowly raise the temps and try to see if it will redissolve. Otherwise, there's really no harm in taking it that way since your body will still absorb it. Provided that it's not a contaminant of course...
if its from where im thinking jus shake it and put the oral syringe at bottom doesnt dissolve well.
i have some torem like that.
Admin Edit: No Source Posting!Originally Posted by ssbackwards
LOL, where do you guys find this stuff??
I've been buying research chems for a little over 10 years and have never had a single issue. If you ever left the bottle uncapped for an extended period of time I'm willing to bet some of the solvent in there could have evaporated.
Neither of my bottles have been opened. I think it may be standard, but I would like to get it dissolved.Originally Posted by MakaveliThaDon
Hot tap water does not seem to work. It is in a glass bottle. Should I be afraid to boil water or microwave the ****?
I wouldn't boil or microwave it. Such a drastic change could cause molecular differences in it that are no bueno. I'm not a chemist so I couldn't say for sure, but I wouldn't gamble in that direction.
ADVANCED MUSCLE SCIENCE
Strongest On The Market
RECOVERBRO: Est. Post #3222
I tend to agree with you on that. What I was thinking of doing is boiling some water and let it cool off a little bit, then put it in.Originally Posted by CopyCat
Update. I tried boiling some water, letting it cool, then setting in the glass bottle. It seems to work a little, but the particles resolidify quickly.